Too Much Energy on Pantothenic Acid???

Discussion in 'Fibromyalgia Main Forum' started by Leenerbups, Nov 1, 2005.

  1. Leenerbups

    Leenerbups New Member

    Hi all,

    Started taking 500 of pantothenic acid and started having problems sleeping. I also felt a little manic as well.

    ANyone have this experience?
  2. LittleBluestem

    LittleBluestem New Member

    I take 300 mg of pantethine twice a day, with lunch and supper. I don't have a problem.
  3. zggygirl

    zggygirl New Member

    Hi
    I am super sensitive to supplements, etc.
    But I also started taking 500mg and think I noticed some unwanted side-effects. Just feeling a bit restless and tense.
    I would stop it for a few days and take half the amount again if you can divide it, and see how you feel especially about 2 hours after taking it.
    Ziggy
  4. Rosiebud

    Rosiebud New Member

    I take 400mg for sore feet and it really has helped, hasnt taken the pain away altogether but there is a definite improvement.

    I take mine early afternoon along with my other B vitamins - they should all be taken together.

    What time do you take your? If it's late in the day maybe it would be better for you to take it earlier.

    love
    Rosie
  5. Leenerbups

    Leenerbups New Member

    Ziggy, that is how I feel, with energy (a rare thing!) I take 500 of a time release tablet, so I don't think I can break it up.

    Rosebud, I was taking it in the afternoon. I'll try mornings and see how that goes.

    Thanks!
    [This Message was Edited on 11/02/2005]